# SDR DALA2016022701567

- Difficulty date: February 26, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM BS 365, RBL 1 - 50, TOP SURFACE HAS CORROSION AND CUTS. BLENDED AND REMOVED CORROSION TOP SURFACE IAW SRM 53-00-51, FIG 101 ALLOWABLE DAMAGE DETAIL IV.  ORIGINAL MATERIAL  THICKNESS .125" IAW DWG BAC 1518-338.  MATERIAL LOSS .030.  FOUND OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL II & III. L=49.0", W= 2.0", D =.030".  DURING ACCOMPLISHMENT OF REPAIR IAW SRM 53-00-51.  REPAIR 8, FOUND 4 FASTENERS WITH SHORT E.D.  COMMON TO THE FLOORBEAM WEB AT RBL70.  ACCOMPLISHED REPAIR IAW ER/A 541055-14, REV ORIGINAL.
